Publicaciones recientes de nuestros investigadores

Fuente: Scopus - Actualizado: 18 de julio de 2019

Autores Título Revista
Li K., Ombrosi S., Pérez C. Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates Mathematische Annalen 374 (2019), pp. 907-929
Martinez J., Pistonesi S., Maciel M.C., Flesia A.G. Multi-scale fidelity measure for image fusion quality assessment Information Fusion 50 (2019), pp. 197-211
Hernandez-Chanto A., Fioriti A. Bidding securities in projects with negative externalities European Economic Review 118 (2019), pp. 14-36
Rossit D.G., Vigo D., Tohmé F., Frutos M. Visual attractiveness in routing problems: A review Computers and Operations Research 103 (2019), pp. 13-34
Li K., Pérez C., Rivera-Ríos I.P., Roncal L. Weighted Norm Inequalities for Rough Singular Integral Operators Journal of Geometric Analysis 29 (2019), pp. 2526-2564
Lerner A.K., Ombrosi S. Some Remarks on the Pointwise Sparse Domination Journal of Geometric Analysis (2019)
Rossit D.A., Tohmé F., Frutos M. Industry 4.0: Smart Scheduling International Journal of Production Research 57 (2019), pp. 3802-3813
Fioravanti F., Tohmé F. Asking Infinite Voters ‘Who is a J?’: Group Identification Problems in ℕ Journal of Classification (2019)
La Sala L.F., Burgos J.M., Blanco D.E., Stevens K.B., Fernández A.R., Capobianco G., Tohmé F., Pérez A.M. Spatial modelling for low pathogenicity avian influenza virus at the interface of wild birds and backyard poultry Transboundary and Emerging Diseases (2019)
Lauret E.A. The smallest Laplace eigenvalue of homogeneous 3-spheres Bulletin of the London Mathematical Society 51 (2019), pp. 49-69
Lerner A.K., Ombrosi S., Rivera-Ríos I.P. Commutators of singular integrals revisited Bulletin of the London Mathematical Society 51 (2019), pp. 107-119
Lauret E.A. Spectral uniqueness of bi-invariant metrics on symplectic groups Transformation Groups (2018)
Santos M.E., Dabus C., Delbianco F. Growth and Poverty Revisited from a Multidimensional Perspective Journal of Development Studies 55 (2019), pp. 260-277
Rossit D.A., Tohmé F., Frutos M. An Industry 4.0 approach to assembly line resequencing International Journal of Advanced Manufacturing Technology (2019)
Rossit D.A., Olivera A., Viana Céspedes V., Broz D. A Big Data approach to forestry harvesting productivity Computers and Electronics in Agriculture 161 (2019), pp. 29-52
Capriotti S., García-Toraño Andrés E. Routh reduction for first-order Lagrangian field theories Letters in Mathematical Physics 109 (2019), pp. 1343-1376
Carando D., Mazzitelli M., Ombrosi S. Multilinear Marcinkiewicz-Zygmund Inequalities Journal of Fourier Analysis and Applications 25 (2019), pp. 51-85
Tohmé F.A., Viglizzo I.D. Structural relations of symmetry among players in strategic games International Journal of General Systems 48 (2019), pp. 443-461
Bodanza G., Freidin E., Linares S., Delbianco F. Modulation of the leniency bias in the discursive dilemma International Journal of Psychology (2018)
Toncovich A.A., Rossit D.A., Frutos M., Rossit D.G. Solving a multi-objective manufacturing cell scheduling problem with the consideration of warehouses using a simulated annealing based procedure International Journal of Industrial Engineering Computations 10 (2019), pp. 1-16
Cornejo J.M., Martín H.J.S. A categorical equivalence between semi-Heyting algebras and centered semi-Nelson algebras Logic Journal of the IGPL 26 (2018), pp. 408-428
Tohmé F., Fioravanti F., Auday M. Inductive Reasoning in Social Choice Theory Journal of Logic, Language and Information (2019)
Allem L.E., Cafure A., Dratman E., Grippo L.N., Safe M.D., Trevisan V. Partial characterization of graphs having a single large Laplacian eigenvalue Electronic Journal of Combinatorics 25 (2018)
Silva L.O., Toloza J.H. Selfadjoint extensions of the multiplication operator in de Branges spaces as singular rank-one perturbations Complex Variables and Elliptic Equations 64 (2019), pp. 1477-1499
Li K., Ombrosi S.J., Picardi M.B. Weighted mixed weak-type inequalities for multilinear operators Studia Mathematica 244 (2019), pp. 203-215
Godoy T., Rocha P. Convolution operators with singular measures of fractional type on the Heisenberg group Studia Mathematica 245 (2019), pp. 213-228
Miranda-Zanetti M., Delbianco F., Tohmé F. Tampering with inflation data: A Benford law-based analysis of national statistics in Argentina Physica A: Statistical Mechanics and its Applications 525 (2019), pp. 761-770
Pradolini G., Recchi J. Welland's type inequalities for fractional operators of convolution with kernels satisfying a Hörmander type condition and its commutators Integral Transforms and Special Functions 29 (2018), pp. 623-640
Panzone P.A. Formulas for the Riemann zeta-function and certain Dirichlet series Integral Transforms and Special Functions 29 (2018), pp. 893-908
Assem I., Gatica M.A., Schiffler R. Hochschild cohomology of partial relation extensions Communications in Algebra 46 (2018), pp. 5273-5282
Lauret E.A., Rossi Bertone F. Weight multiplicity formulas for bivariate representations of classical Lie algebras Journal of Mathematical Physics 59 (2018)
Cornejo J.M., Sankappanavar H.P. Symmetric implication zroupoids and weak associative laws Soft Computing 23 (2019), pp. 6797-6812
Lauret E.A. A Computational Study on Lens Spaces Isospectral on Forms Experimental Mathematics (2019)
Rivera-Ríos I.P. Improved A1-A∞ and Related Estimates for Commutators of Rough Singular Integrals Proceedings of the Edinburgh Mathematical Society 61 (2018), pp. 1069-1086
Silva L.O., Toloza J.H., Uribe A. Oversampling and Undersampling in de Branges Spaces Arising from Regular Schrödinger Operators Complex Analysis and Operator Theory 13 (2019), pp. 2303-2324
Alcalá L., Tohmé F., Dabús C. Strategic Growth with Recursive Preferences: Decreasing Marginal Impatience Dynamic Games and Applications 9 (2019), pp. 314-365
Ferraro A., Rossit D., Toncovich A., Frutos M. Lot Streaming Flow Shop with a Heterogeneous Machine EMJ - Engineering Management Journal 31 (2019), pp. 113-126
Bel A., Rotstein H.G. Membrane potential resonance in non-oscillatory neurons interacts with synaptic connectivity to produce network oscillations Journal of Computational Neuroscience (2019)
Díaz V.A., De Diego D.M. Generalized variational calculus for continuous and discrete mechanical systems Journal of Geometric Mechanics 10 (2018), pp. 373-410
Panzone P.A. On the roots of the generalized Rogers-Ramanujan function Rocky Mountain Journal of Mathematics 48 (2018), pp. 2653-2660
London S., Tohmé F. Economic evolution and uncertainty: Transitions and structural changes Journal of Dynamics and Games 6 (2019), pp. 149-158
Rossit D.A., Vásquez Ó.C., Tohmé F., Frutos M., Safe M.D. The Dominance Flow Shop Scheduling Problem Electronic Notes in Discrete Mathematics 69 (2018), pp. 21-28
Miguel F., Frutos M., Tohmé F., Rossit D.A. A memetic algorithm for the integral OBP/OPP problem in a logistics distribution center Uncertain Supply Chain Management 7 (2019), pp. 203-214
Gallardo C., Ziliani A. An Algebraic Study of 2-generalized Łukasiewicz Algebras of Order n Journal of Multiple-Valued Logic and Soft Computing 31 (2018), pp. 379-398
Fuentes M., Tohmé F. Stable Matching with Double Infinity of Workers and Firms B.E. Journal of Theoretical Economics 19 (2019)
Figallo A.V., Oliva N., Ziliani A. Free modal pseudocomplemented De Morgan algebras Bulletin of the Section of Logic 47 (2018), pp. 89-106
Redondo M.J., Román L. Comparison morphisms between two projective resolutions of monomial algebras Revista de la Unión Matemática Argentina 59 (2018), pp. 1-31
Panzone P.A. Combinatorial and modular solutions of some sequences with links to a certain conformal map Revista de la Unión Matemática Argentina 59 (2018), pp. 389-414
Moro R., Auday M., Tohmé F. On rationality in the traveler's dilemma Critica-Revista Hispanoamericana de Filosofia 50 (2018), pp. 55-68
Martinez J., Pistonesi S., MacIel M.C., Flesia A.G. Parameter Estimation in a Gibbs-Markov Field Texture Model Based on a Coding Approach 2018 IEEE Statistical Signal Processing Workshop, SSP 2018 (2018), pp. 742-746
Lauret E.A., Rossi Bertone F. On the SO(n + 3) to SO(n) branching multiplicity space [Sur l'espace de multiplicité de branchement de SO(n + 3) vers SO(n)] Comptes Rendus Mathematique 356 (2018), pp. 1112-1124
Delbianco F., Fioriti A. External cycles and commodities in Latin America and the Caribbean: A cointegration analysis with breaks Lecturas de Economia (2018), pp. 51-76
Rossit D.A., Tohmé F., Frutos M. Production planning and scheduling in Cyber-Physical Production Systems: a review International Journal of Computer Integrated Manufacturing 32 (2019), pp. 385-395
Rossit D.A., Tohmé F., Frutos M. A data-driven scheduling approach to smart manufacturing Journal of Industrial Information Integration (2019)